MAUDE Adverse Event Report: COVIDIEN DOBBHOFF 8FR;43IN W/ STYLETCN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN DOBBHOFF 8FR;43IN W/ STYLETCN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 710859CN
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the stylet would not come out of the ng tube.

Brand Name
DOBBHOFF 8FR;43IN W/ STYLETCN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key8961036
Report Number1282497-2019-08636
Device Sequence Number2471334
Product Code KNT
UDI-Device Identifier10884521146112
UDI-Public10884521146112
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number710859CN
Device Catalogue Number710859CN
Device Lot Number191580141
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/03/2019
Initial Report FDA Received Date09/04/2019
Patient Sequence Number1